MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report: (b)(4).Meter was returned for evaluation.No defect was detected.Test strips were not returned for evaluation.Most likely underlying root cause: mlc-58: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strips udi: (b)(4).Note: manufacturer contacted customer in a follow-up call to ensure that the replacement products resolved the initial concern - able to establish contact with customer and stated replacement product resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with all high test results obtained.The expected fasting blood glucose test result range is unknown.The customer did not report symptoms.Medical attention is reported as a result of the actual blood glucose results.The product is stored according to specification in the bedroom.During the call a back to back blood test was not performed by the customer.The test strip lot manufacturer's expiration date is 07/31/2020 and open vial date is july 2019.The meter memory was reviewed for previous test result history.(b)(6).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with all high test results obtained.The expected fasting blood glucose test result range is unknown.The customer did not report symptoms.Medical attention is reported as a result of the actual blood glucose results.The product is stored according to specification in the bedroom.During the call a back to back blood test was not performed by the customer.The test strip lot manufacturer's expiration date is 07/31/2020 and open vial date is july 2019.The meter memory was reviewed for previous test result history.Result 1: 317mg/dl date: (b)(6) 2019 time: 4:38pm fasting, result 2: 169mg/dl date: (b)(6) 2019 time: 12:30pm fasting , result 3: 189mg/dl date: (b)(6) 2019time: 11:25am fasting , result 4: 70mg/dl date: (b)(6) 2019 time: 7:49am fasting , result 5: 192mg/dl date:(b)(6) 2019 time: 5:29am fasting , result 6: 401mg/dl date: 7/02/2019 time: 8:15pm unknown.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) sections with additional information as of 07-may-2020: h6: updated fda's method code.H10: test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested and passed.Internal report: (b)(4).Meter was returned for evaluation.No defect was detected.Test strips were not returned for evaluation.Most likely underlying root cause: mlc-58: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strips udi: (b)(4).Note: manufacturer contacted customer in a follow-up call to ensure that the replacement products resolved the initial concern - able to establish contact with customer and stated replacement product resolved initial concern.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8843117
Report Number1000113657-2019-00773
Device Sequence Number1618071
Product Code NBW
UDI-Device Identifier00021292007041
UDI-Public(01)00021292007041
Combination Product (Y/N)N
Initial Reporter StateNY
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2020
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV3142
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2019
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 07/08/2019
Supplement Date Received by Manufacturer04/16/2020
Initial Report FDA Received Date07/30/2019
Supplement Report FDA Received Date05/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY